Variance Reduction using Nonreversible Langevin Samplers

File Description SizeFormat 
nonreversible.pdfAccepted version1.14 MBAdobe PDFDownload
art%3A10.1007%2Fs10955-016-1491-2.pdfPublished version1.12 MBAdobe PDFDownload
Title: Variance Reduction using Nonreversible Langevin Samplers
Author(s): Duncan, AB
Pavliotis, GA
Lelievre, T
Item Type: Journal Article
Publication Date: 22-Mar-2016
Date of Acceptance: 3-Feb-2016
URI: http://hdl.handle.net/10044/1/30388
DOI: https://dx.doi.org/10.1007/s10955-016-1491-2
ISSN: 1572-9613
Publisher: Springer Verlag (Germany)
Start Page: 457
End Page: 491
Journal / Book Title: Journal of Statistical Physics
Volume: 163
Issue: 3
Copyright Statement: © The Author(s) 2016. This article is published with open access at Springerlink.com
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Engineering & Physical Science Research Council (EPSRC)
Engineering & Physical Science Research Council (EPSRC)
Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/J009636/1
EP/L025159/1
EP/L020564/1
EP/L024926/1
Keywords: Science & Technology
Physical Sciences
Physics, Mathematical
Physics
CENTRAL LIMIT-THEOREMS
MARKOV-PROCESSES
INTEGRAL-REPRESENTATION
PERIODIC COEFFICIENTS
EFFECTIVE DIFFUSIVITY
ADDITIVE-FUNCTIONALS
POISSON EQUATION
CONTINUOUS-TIME
POROUS-MEDIA
TRANSPORT
Fluids & Plasmas
01 Mathematical Sciences
02 Physical Sciences
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons